# SDR DALA2021070603733

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DENTS (4 E/A) ON EXTERNAL FUSELAGE SKIN FROM STA 540 TO 460 BTW S-27L AND S-26L. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00065. DENTS (4 E/A) ON EXTERNAL FUSELAGE SKIN FROM STA 540 TO 460 BTW S-27L AND S-26L WERE REPAIRED. PER. ETI-57-21-307 REVISION: 1 AND ER\A 592529-14 REV. ORIGINAL. (1861248)
